Por favor, use este identificador para citar o enlazar este ítem:http://uvadoc.uva.es/handle/10324/31723
On asymptotically good ramp secret sharing schemes
Año del Documento
IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences. Volume E100-A, Number 12, pages 2699-2708 (2017)
Asymptotically good sequences of linear ramp secret sharing schemes have been intensively studied by Cramer et al. in terms of sequences of pairs of nested algebraic geometric codes. In those works the focus is on full privacy and full reconstruction. In this paper we analyze additional parameters describing the asymptotic behavior of partial information leakage and possibly also partial reconstruction giving a more complete picture of the access structure for sequences of linear ramp secret sharing schemes. Our study involves a detailed treatment of the (relative) generalized Hamming weights of the considered codes.
Revisión por pares
The Danish Council for Independent Research (DFF-4002-00367), the Spanish MINECO/FEDER (MTM2015-65764-C3-2-P), Japan Society for the Promotion of Science (23246071 and 26289116), the Villum Foundation through their VELUX Visiting Professor Programme 2013-2014, and the "Program for Promoting the Enhancement of Research Universities'' at Tokyo Institute of Technology.
Version del Editor
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International